# SDR EISA20000080

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CORROSION ON TOP OF FLOORBEAM AT STA 1110 BL 10L TO BL 2L.  FABRICATED DOUBLER, ALODINED, PRIMED AND INSTALLED, IAW TIMCO REOWOOO19, BOEING DRAWING 65-20821, SRM 51-10-2, 51-20-4, 53-10-8, AND PEMCO STC NR SA144450.
